# SDR CA141024010

- Difficulty date: October 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Condition: Inoperative
- Location: Power/Condition
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED THAT ENGINE NR 1 DID NOT RESPOND TO BOTH CONDITION AND POWER LEVER INPUTS AFTER START AT A REMOTE AIRSTRIP.  UPON INSPECTION, OBSERVED NO FAULT DURING THE START CYCLE.  ALL AIRFRAME LEVER INPUTS APPEARED TO BE MOVING WITHOUT RESTRICTION AND THERE HAS BEEN NO RECENT MAINTENANCE CARRIED OUT IN THE LAST WEEK.  THE ACFT OPERATED THIS MORNING AND WAS FOUND TO BE UNRESPONSIVE UPON START FOR DEPARTURE OF RETURN LEG.
